On the construction of factorial designs using abelian group theory
Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 195-206
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1977__58__195_0,
author = {Giovagnoli, Alessandra},
title = {On the construction of factorial designs using abelian group theory},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {195--206},
year = {1977},
publisher = {Seminario Matematico of the University of Padua},
volume = {58},
mrnumber = {543141},
zbl = {0407.62053},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1977__58__195_0/}
}
TY - JOUR AU - Giovagnoli, Alessandra TI - On the construction of factorial designs using abelian group theory JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1977 SP - 195 EP - 206 VL - 58 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1977__58__195_0/ LA - en ID - RSMUP_1977__58__195_0 ER -
%0 Journal Article %A Giovagnoli, Alessandra %T On the construction of factorial designs using abelian group theory %J Rendiconti del Seminario Matematico della Università di Padova %D 1977 %P 195-206 %V 58 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1977__58__195_0/ %G en %F RSMUP_1977__58__195_0
Giovagnoli, Alessandra. On the construction of factorial designs using abelian group theory. Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 195-206. http://geodesic.mathdoc.fr/item/RSMUP_1977__58__195_0/